RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2017, Volume 8, Issue 4, Pages 179–195 (Mi ps284)  

Optimization Methods and Control Theory

Nondegenerate abnormal control in sub-riemannian problem with growth vector $(2,3,5,8)$

E. F. Sachkova

Ailamazyan Program Systems Institute of Russian Academy of Sciences

Abstract: Nilpotent sub-Riemannian problem with growth vector $(2,3,5,8)$ are considered. Canonical abnormal controls are described. Formulas for the corresponding conjugate vectors of the Pontryagin maximum principle are obtained. (In Russian).

Key words and phrases: sub-Riemannian problem, abnormal controls, abnormal trajectories

Funding Agency Grant Number
Russian Science Foundation 17-11-01387


DOI: https://doi.org/10.25209/2079-3316-2017-8-4-179-195

Full text: PDF file (835 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
Received: 04.12.2017
Accepted: 28.12.2017

Citation: E. F. Sachkova, “Nondegenerate abnormal control in sub-riemannian problem with growth vector $(2,3,5,8)$”, Program Systems: Theory and Applications, 8:4 (2017), 179–195

Citation in format AMSBIB
\Bibitem{Sac17}
\by E.~F.~Sachkova
\paper Nondegenerate abnormal control in sub-riemannian problem with growth vector $(2,3,5,8)$
\jour Program Systems: Theory and Applications
\yr 2017
\vol 8
\issue 4
\pages 179--195
\mathnet{http://mi.mathnet.ru/ps284}
\crossref{https://doi.org/10.25209/2079-3316-2017-8-4-179-195}


Linking options:
  • http://mi.mathnet.ru/eng/ps284
  • http://mi.mathnet.ru/eng/ps/v8/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:50
    Full text:8
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019